# SDR DALA2025040902756

- Difficulty date: April 8, 2025
- Submitted: April 9, 2025
- Operation: Air carrier
- Aircraft: N925AT
- Make and model: Boeing 717-200
- Aircraft serial: 55079
- Aircraft time: 57,452 hours, 42,102 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: None
- Condition: None
- Location: None
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CUT AND REMOVE LOWER STA 1053.00 ANGLE 9915561-36 AT APPROX RBL 16 FOR MTC ACCESS. SUMMARY SEE NRC 001-0575:5300-2013/019 01368: CUT, REMOVED, AND REINSTALLED ANGLE 9915561-35 REF B717-200 SRM 51-70-11-2R REPAIR 1. TYPICAL FORMED CHANNEL REPAIR AND DAC DWG 9915561-503 INSTALLATION. (LP #0901905)
